# SDR ASOA2015070213228

- Difficulty date: June 18, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,363 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 J-ANGLE CORRODED.  REMOVED CORRODED J-ANGLE AT FS 280 PT 600-34017-351 IAW SRM 51-42-06.  LOCATED, DRILLED & INSTALLED NEW FS 280, J-ANGLE PT 600-34017-351S IAW SRM 51-42-06 & 51-40-11.
